Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from dysentry and vomitting. Taken norfloxin, septran IBD, Rabicer D bifilac with ciprafloxin 200mg injection. Stool examined. What should i eat to regain strength and is it right treatment?

I was suffering from dysentry and vomitting. This was a relapse after three days on completion of 5 day course of Norfloxin for dysentry. I visited a doctor and he prescribed septran IBD for 3days, ciprafloxin 200mg injection and Rabicer D ( Rabiprazole & Dompendone) & Bifilac (Lactolus) 1BDS for 5 days. I had fluid / semi fluid stool for first three days and on fourth day semi solid laterine. I am finishing fifth day today. Firstly __ Is the treatment alright and what should I eat to regain strength as I am feeling weak.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for writing hcm
No need to worry about your treatment .you have receieved proper treatment for complaints with loose stools and vomiting .The reason for your weakness is because of loss of electrolytes (because of loose stools) namely sodium ,potassium advise is to take oral rehydration salt sachets twice-thrice daily so as to replenish your body electrolytes.
I would be glad to provide answers to any further queries.
Thanks for using HMC Have a good day!
Regards ,
Dr. V.KUMARAGURU general surgeon
Answered: Fri, 6 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor